Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/11492
Title: New results on periodic symbolic sequences of second order digital filters with two's complement arithmetic
Authors: Ling, BWK
Tam, PKS
Keywords: Eigenvalues
Second order digital filter
Symbolic sequences
Two's complement arithmetic
Issue Date: 2003
Publisher: John Wiley & Sons
Source: International journal of circuit theory and applications, 2003, v. 31, no. 4, p. 407-421 How to cite?
Journal: International journal of circuit theory and applications 
Abstract: In this article, the second order digital filter with two's complement arithmetic in Reference [1] is considered. Necessary conditions for the symbolic sequences to be periodic after a number of iterations are given when the filter parameters are at b = a + 1 and b = - a + 1. Furthermore, for some particular values of a, even when one of the eigenvalues is outside the unit circle, the system may behave as a linear system after a number of iterations and the state vector may toggle between two states or converge to a fixed point at the steady state. The necessary and sufficient conditions for these phenomena are given in this article.
URI: http://hdl.handle.net/10397/11492
ISSN: 0098-9886
EISSN: 1097-007X
DOI: 10.1002/cta.240
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

3
Last Week
0
Last month
0
Citations as of May 10, 2018

WEB OF SCIENCETM
Citations

2
Last Week
0
Last month
0
Citations as of May 19, 2018

Page view(s)

65
Last Week
4
Last month
Citations as of May 20, 2018

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.